Advances in Differential Equations

Existence and classification of critical points for nondifferentiable functions

Roberto Livrea and Salvatore A. Marano

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A general min-max principle established by Ghoussoub is extended to the case of functionals which are the sum of a locally Lipschitz continuous term and of a convex, proper, lower semicontinuous function. Some topological properties of the min-max-generated critical points in such a framework are then pointed out.

Article information

Source
Adv. Differential Equations Volume 9, Number 9-10 (2004), 961-978.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867910

Mathematical Reviews number (MathSciNet)
MR2097502

Zentralblatt MATH identifier
1100.58008

Subjects
Primary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Secondary: 47J30: Variational methods [See also 58Exx] 49J35: Minimax problems

Citation

Livrea, Roberto; Marano, Salvatore A. Existence and classification of critical points for nondifferentiable functions. Adv. Differential Equations 9 (2004), no. 9-10, 961--978. https://projecteuclid.org/euclid.ade/1355867910.


Export citation